RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 2, Pages 25–42 (Mi fpm1576)  

This article is cited in 2 scientific papers (total in 2 papers)

Prime radical of loops and $\Omega$-loops. I

A. V. Gribov, A. V. Mikhalev

Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, main properties of a commutator of two normal subloops of a loop are considered. The notion of a prime radical of loops is introduced and its characterization as a set of strongly Engel elements is given. Also an $\Omega$-prime radical of $\Omega$-loops is defined and its elementwise characterization is given.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 213:2, 145–157

Bibliographic databases:

UDC: 512.548.77+512.552.12

Citation: A. V. Gribov, A. V. Mikhalev, “Prime radical of loops and $\Omega$-loops. I”, Fundam. Prikl. Mat., 19:2 (2014), 25–42; J. Math. Sci., 213:2 (2016), 145–157

Citation in format AMSBIB
\Bibitem{GriMik14}
\by A.~V.~Gribov, A.~V.~Mikhalev
\paper Prime radical of loops and $\Omega$-loops.~I
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 2
\pages 25--42
\mathnet{http://mi.mathnet.ru/fpm1576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431914}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 2
\pages 145--157
\crossref{https://doi.org/10.1007/s10958-016-2707-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84954485947}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1576
  • http://mi.mathnet.ru/eng/fpm/v19/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gribov, “The prime radical of alternative rings and loops”, J. Math. Sci., 223:5 (2017), 587–601  mathnet  crossref  mathscinet  elib
    2. A. N. Blagovisnaya, “Klassicheskie radikaly i tsentroid Martindeila artinovykh i neterovykh algebr Li”, Chebyshevskii sb., 20:1 (2019), 313–353  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:266
    Full text:117
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020